# SDR C2XA08CL096

- Difficulty date: August 8, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2522, THE CREW REPORTED THE CAPTAIN` S EMERGENCY FLASHLIGHT WAS DIM.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAIN`S FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.  (S)
